Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 5, Number 1

All articles in this issue are freely accessible.

Perturbation theory for the Laplacian on automorphic functions
R. Phillips and P. Sarnak.
J. Amer. Math. Soc. 5 (1992), 1-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1127079
Flots d’Anosov à distributions stable et instable différentiables
Yves Benoist, Patrick Foulon and François Labourie.
J. Amer. Math. Soc. 5 (1992), 33-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124979
The uniqueness of groups of Lyons type
Michael Aschbacher and Yoav Segev.
J. Amer. Math. Soc. 5 (1992), 75-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124978
The regularity of mappings with a convex potential
Luis A. Caffarelli.
J. Amer. Math. Soc. 5 (1992), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124980
Combinatorial stratification of complex arrangements
Anders Björner and Günter M. Ziegler.
J. Amer. Math. Soc. 5 (1992), 105-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1119198
Quantum coadjoint action
C. De Concini, V. G. Kac and C. Procesi.
J. Amer. Math. Soc. 5 (1992), 151-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124981
Automorphisms of the dimension group and gyration numbers
K. H. Kim, F. W. Roush and J. B. Wagoner.
J. Amer. Math. Soc. 5 (1992), 191-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1124983
Williams’s conjecture is false for reducible subshifts
K. H. Kim and F. W. Roush.
J. Amer. Math. Soc. 5 (1992), 213-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1130528